New vertical creases adjacent to Jowel lines 9 days after lip filler injections. Will they go away? (photos)

10 days after lip filler and I have a vertical crease in each side of my upper lip adjacent to my Jowel lines. I don't want to get more filler or anything else done. I never had them before or after previous filler injections I'm absolutely freaking out. Will they go away has this ever happened to anyone else ? It seems under them are little lumps and the filler area there is quite lumpy in my lip when I feel it. Please help!!

Doctor Answers 3

Lumps from fillers

Juvederm is a great product and it appears that you do have lumps from the filler being placed too high.  I would advise you to return to your treating physician to have Hyaluronidase injected to dissolve these lumps.  For the best cosmetic results please consult a board certified dermatologist with experience with Juvederm.

The lip creases do become more dramatic with the lip filler.

It appears as though the lip creases you describe are evident in the before photo. The lip creases do become more dramatic with the lip filler. Your options would be to dissolve the product or wait until it naturally wears away.

If you have "lumps" I recommend visiting your injector for further instruction/ massage.

Best,

Martin Jugenburg, MD
Toronto Plastic Surgeon
4.9 out of 5 stars 427 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.